# SDR QMLA2012102812173

- Difficulty date: October 28, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N637PC
- Make and model: Pilats PC1245
- Aircraft serial: 627
- Aircraft time: 2,826 hours, 2,660 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,826 hours, 2,580 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Part number: 9740926112
- Part serial: R152
- Condition: Intermittent
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, H

## Discrepancy

LANDING GEAR RETRACTED SLOWLY.  NOSE GEAR DID NOT EXTEND UNTIL BELOW 110 KTS.  JACKED ACFT AND HYD PUMP FAILED.  TAPPING ON HYD PUMP RELAY MADE IT WORK HYD SYSTEM PUMP RELAY WAS NOT WORKING PROPERLY.  REPLACED RELAY AND FUNCTION TEST OF LANDING GEAR, OK.
